Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Zincovit?

Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 2280 Questions

default
Posted on Fri, 26 May 2017 in Medicines and Side Effects
Question: hello:i am a men age 21+.
i eat daily 3times whey protein sugar free (total 75gm) nd 1limcee nd 1zincovit multivitamin tablet per day

will is it any side effect or not?
doctor
Answered by Dr. Salah Saad Shoman 32 minutes later
Brief Answer:
These supplements are generally safe

Detailed Answer:
Dear sir, these supplements are generally safe to use on daily basis.
whey protein daily dosage should be adjusted according to your body weight. dosage should range between 1-2gm per kilogram body weight.
dosage higher than that can cause stomach pain, cramps, loss of Apetite , headache and fatigue..
As for lymcee, it can cause the side effects of pink or red colored urine, flushing of skin and back pain. These side effects do not usually occur but if you experience any of them then discontinue its use.
As for zincovit , it can cause the side effects of bloating, muscle weakness and sleep disturbance. if you don't experience any of these side effects then continue its use on daily basis. I hope I answered your question.
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Salah Saad Shoman 5 hours later
my weight is 65+ pls tell me how many litter water i can drink??
doctor
Answered by Dr. Salah Saad Shoman 3 hours later
Brief Answer:
3 liters

Detailed Answer:
you should drink 13 cups of fluids daily including water , juices and other beverages. this will be equivalent to 3 liters daily. I hope I answered your question
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Salah Saad Shoman 56 minutes later
musterbation din me 1baar XXXXXXX good hay ya kitne dino me XXXXXXX chahiye?
doctor
Answered by Dr. Salah Saad Shoman 1 minute later
Brief Answer:
Can you please re write the question in English

Detailed Answer:
can you please re write the question in English , thanks..
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Salah Saad Shoman 10 hours later
it is do musterbation once a day?or how many days should be done???
doctor
Answered by Dr. Salah Saad Shoman 1 hour later
Brief Answer:
As long as it is not negatively affecting your life then it is ok

Detailed Answer:
Dear sir, There is no ideal number of times one should masturbate in a day or even a week. you should not worry about the number of times you masturbate, but you should make sure that the frequency of masturbation fits your lifestyle. If you are masturbating even many times in a day, but has no negative effect on your daily life and you are still living a healthy life, then the frequency is good for you. However, if your frequency of masturbation is affecting other aspects of your life, like making you give up sex with your partner or causing you to be too weak and fatigued and unable to perform your work or daily activities then you need to decrease the frequency. I hope I answered your question.
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Salah Saad Shoman 1 hour later
does evion cream any side effect for long term used?
doctor
Answered by Dr. Salah Saad Shoman 2 hours later
Brief Answer:
Unlikely

Detailed Answer:

Dear sir, it is typically safe to use as it is local cream and only a very minimal amount will be absorbed. but if you experience any of the following side effects discontinue its use ( which is not likely to happen) ,Abdominal cramps, Diarrhea,Redness, Burning,Stinging sensation, Red urine.. I hope I answered your question ..

Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Salah Saad Shoman 19 minutes later
any side effect of bcaa?
doctor
Answered by Dr. Salah Saad Shoman 3 hours later
Brief Answer:
Avoid when engaged in activity that requires coordination

Detailed Answer:
Dear sir, Bcaa can cause the side effects of fatigue and loss of coordination. so you should not use them before or during activities when activities depend on motor coordination such as driving.. I hope you find this helpful.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics

Recent questions on  Limcee

doctor1 MD

Hi, doctor, the blood vessels on my pennis is swollen since from more than a month .when I went to the nearby urologist he said I am ok.But the...

doctor1 MD

I'm 24 week pregnant... Rt nw I'm 76kg 156 cm, before Conception I was 63, at 24 week wat should be ideal weight gain Last month my gynaec...

doctor1 MD

I am suffering from recurring mouth ulcers. It s been six month I am struggling with mouth ulcers one after the another mostly on my tongue and it...

doctor1 MD

About 4 days ago I told by my docotor that I have pharyngitis . And was prescribed augmentin to take care of the infection. Along with that I was...

doctor1 MD

hi sir my name is XXXXXXX. Actually i am 20yr old(weight48 ) and not getting proper period i think i am pregnant ,if its real I dont want to do...